Date of this Version
Proceedings of the American Mathematical Society
A lower bound for the length of the shortest path through n points in [0, Ild is given in terms of the discrepancy function of the n points. This bound is applied to obtain an analogue for several pseudorandom sequences to the known limit behavior of the length of the shortest path through n independent uniformly distributed random observations from [0, l]d.
Steele, J. M. (1980). Shortest Paths Through Pseudo-Random Points in the $d$-Cube. Proceedings of the American Mathematical Society, 80 (1), 130-134. http://dx.doi.org/10.2307/2042159
Date Posted: 27 November 2017
This document has been peer reviewed.